# SDR HNAA2024022700138

- Difficulty date: February 7, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 42,169 hours, 37,376 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 14 S20-21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E020842 BURN MARK ON SKIN AT FR14 BETWEEN STRINGERS 20R - 21R.  REPAIRED BURN MARK ON EXTERNAL SKIN AT FR14 BETWEEN STRINGERS 20R-21R IAW EMBRAER ETD2024-145-004117 AND EO1-53-24-0128
